# SDR UIEA2018040400575

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE NICKS ON THE TUBE ASSY ATTACHING ON THE PRSOV OF THE NR 2 ENGINE IAW AMM 36-11-09-002-033, 36-11-09-402-058, AND 20-11-00-910-802, REV 123.   REPLACED THE TUBE  IAW AMM 36-11-09-402-058-001, REV 123.  LEAK CHECKED OK.
